MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH ARCHITECT CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated calcium results generated on the architect c16000 processing module for one patient.The following results were provided: initial result 3.53 mmol/l, repeated 2.21 mmol/l, a new sample was obtained the next day and the result was 2.19 mml/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect calcium assay and the complaint lot did not identify an increase in complaint activity related to the issue under review.Manufacturing documentation for the likely cause did not identify any issues associated with the complaint issue.Field data review suggest the product is performing acceptably in the field.Review of product labeling found adequate information regarding the issue under review.As part of troubleshooting samples were rerun, and the data suggests the product is performing acceptably.Based on the complaint investigation, no product deficiency of the architect calcium assay (ln 03l79-32) lot 02176un24 was identified.
 
Event or Problem Description

Brand Name
ARCHITECT CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22675417
Report Number3002809144-2025-00250
Device Sequence Number21194163
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public(01)00380740161507(17)250820(10)02176UN24
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2025
Device Catalogue Number03L79-32
Device Lot Number02176UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1601512; ARC C16K PRC MOD, 03L77-01, C1601512
Patient SexUnknown